Volume 13, Number 1

Articles in the Issue:

Review Article:
Wen-jie Zhu and Meng-zhao Qin
Simplified Order Conditions Of Some Canonical Difference Schemes
J. Comp. Math., 13 (1995), pp. 1-19. Abstract
pdf
Full Article

De-tong Zhu
A Nonmonotonic Trust Region Technique For Nonlinear Constrained Optimization
J. Comp. Math., 13 (1995), pp. 20-31. Abstract
pdf
Full Article

Lin-bo Zhang
Box—Line Relaxation Schemes For Solving The Steady Incompressible Navier—Stokes Equations Using Second—Order Upwind Differencing
J. Comp. Math., 13 (1995), pp. 32-50. Abstract
pdf
Full Article

Hou-de Han and Wei-zhu Bao
An Artificial Boundary Condition For The Incompressible Viscous Flows In A No-Slip Channel
J. Comp. Math., 13 (1995), pp. 51-63. Abstract
pdf
Full Article

Wang-yao Li
On Stability Of Symplectic Algorithms
J. Comp. Math., 13 (1995), pp. 64-69. Abstract
pdf
Full Article

Yu-lin Zhou
General Interpolation Formulas For Spaces Of Discrete Functions With Nonuniform Meshes
J. Comp. Math., 13 (1995), pp. 70-93. Abstract
pdf
Full Article